A generalization of Friedman's models of the universe
Doklady Akademii Nauk, Tome 151 (1963) no. 3, pp. 546-549
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_151_3_a20,
author = {K. P. Stanyukovich},
title = {A generalization of {Friedman's} models of the universe},
journal = {Doklady Akademii Nauk},
pages = {546--549},
year = {1963},
volume = {151},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_151_3_a20/}
}
K. P. Stanyukovich. A generalization of Friedman's models of the universe. Doklady Akademii Nauk, Tome 151 (1963) no. 3, pp. 546-549. http://geodesic.mathdoc.fr/item/DAN_1963_151_3_a20/